# SDR FDEA202201310170

- Difficulty date: January 31, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27238
- Aircraft time: 63,638 hours, 26,452 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Part number: 114N4004175A
- Part serial: A10698
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#3 SLAT COVE SKIN CRACKED AT O/B MAIN TRACK ATTACH FITTING. REMOVED AND REPLACED #3 SLAT COVE SKIN AT O/B MAIN TRACK ATTACH FITTING IAW SRM 51-  40-02, MAJOR REPAIR AND DWG. #114N4077 AND SRM 57-43-01-OI, FIG.1..
